# SDR FDEA201403280596

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 63,629 hours, 23,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Binding
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY DIFFICULT TO ARM THE SLIDE ON THE LEFT CREW ENTRY DOOR.  REQUIRED SEVERAL ATTEMPTS TO GET IT ARMED.  GENERAL VISUAL INSPECTION CARRIED OUT OF THE ARMING  SYS.  OPS CHECKED IAW MM 25-66-00-5, SYS CHECKED NORMAL.
